Algebra Involutions on the Bidual of a Banach Algebra.
Manuscripta mathematica, Tome 48 (1984), pp. 291-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
bidual of a Banach algebra, bounded two-sided approximate identity, algebra involution, Arens product, A-module, bidual of the group algebra
@article{MM2_1984__48_155030,
author = {Michael Grosser},
title = {Algebra {Involutions} on the {Bidual} of a {Banach} {Algebra.}},
journal = {Manuscripta mathematica},
pages = {291--296},
year = {1984},
volume = {48},
zbl = {0572.46049},
url = {http://geodesic.mathdoc.fr/item/MM2_1984__48_155030/}
}
Michael Grosser. Algebra Involutions on the Bidual of a Banach Algebra.. Manuscripta mathematica, Tome 48 (1984), pp. 291-296. http://geodesic.mathdoc.fr/item/MM2_1984__48_155030/